Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Naitch

This is what helps scars.

Recommended Posts

Guest ldanielle

I took lots of Vitamin C supplements for about 3 weeks, didn't seem to make a difference but it probably wasn't long enough. I had to stop though because it gives you constant stomach cramps when you're taking a lot of it regularly. Has anyone had any good results with Vitamin C?

Share this post


Link to post
Share on other sites
Guest ldanielle

doesn't it give you stomach cramps or make you feel nauseous or ill in any way...? or is that just me? I'm sure I was taking a hell of a lot less than that every day too confused.gif

Share this post


Link to post
Share on other sites

Idanielle, click on "How to take it" on the site I posted. You get the following:

Precautions

Vitamin C is generally non-toxic. In high doses (more than 2,000 mg daily) it can cause diarrhea, gas, or stomach upset. Check with your healthcare provider before taking vitamin C supplements if you have any kidney problems. Infants born to mothers taking 6,000 mg or more of vitamin C may develop rebound scurvy due to sudden drop in daily intake.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×